Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Algebraic methods for modified orthogonal polynomials

Author: David Galant
Journal: Math. Comp. 59 (1992), 541-546
MSC: Primary 42C05; Secondary 65D20
MathSciNet review: 1140648
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some algebraic methods are given to implement Uvarov's extended Christoffel theorem. The stability of the algorithms is discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 42C05, 65D20

Retrieve articles in all journals with MSC: 42C05, 65D20

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society